# SDR FDEA202211292991

- Difficulty date: November 29, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050483
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FLAP I/B FWD HINGE LOWER REAR SPAR MOUNT HAS CORROSION ON THE I/B AND O/B   SIDE LUG FACES. REPAIRED L/H O/B FLAP I/B FWD HINGE LOWER REAR SPAR MOUNT I/B AND O/B SIDE LUG FACES   IAW SPM 20-10-6 PG 17-18 AND DWG ARC0502.
